so im having so crampijng in my ovaries just a lil I don't know to stop or keep taking them cause I ve only two more dayz then Im itching and going on thar's the only thing but two more dayz and imm finished so im going ton try to hang in there and just take something for the itch..
I didnt experience any itching with clomid use but yes to the cramps. Last week on the forth was BAD and kind oc weird bc I had been done with my clomid set for a week by then. The fourth was day 16 of my cycle. But last night I woke with very minor cramps but my cycle is to begin next week so cramping is to be expected.
This month was my second and last month on clomid unless my doc says try again. Im not as stressed or worried this time around. Next week will tell.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.